# SDR CALA2009051900261

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 28,651 hours, 10,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 13095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF W/C 29-3350-1-7100 BATTERY PACK AT 20DEF FAILED.  REMOVED AND REPLACED BATTERY PACK AT 20DEF REF MM 33-51-00.
